Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ishkabobbins

BP and WHITEHEADS and ZITS

I've been on the regimen for more than 2 months now.

PROBLEMS:

1. I always get 5 big zits that are easy to pop put everytime i have my period, and they always end up dark! I just can't help but pop them out! The rest of the month, i don't get huge breakouts. Even if i put a huge amount of BP on these breakouts, they won't go away..

2. My whiteheads are more in number and are more noticeable now and won't go away.. all over my cheeks! what should i do? sad.gif

Share this post


Link to post
Share on other sites

stay true to the regimen... if you keep getting zits in the same spots quit popping them, that may be leading to the "reacurring zit" problem due to irritation. if you think about it a zit can begin 3 weeks before it reaches the surface. if you pick at a zit that has popped ( and been around 3 weeks) it wont heal for another week. that = 4 weeks which equals a normal menstural cycle, right?

ok, i could get in a lot of trouble for this for reasons: #1 im a guy and #2 i dont have periods, yet... hopefully one day i'll become fertile (we dont have sexual edumication where i comes from)

anyways, if you're getting these zits while on or around your period talk to your gyno, or whomever gals talk to about this stuff, and your dermo(if applicable). bout birth control( if you are over 18 or sexualy active there is NO reason you shouldnt have been to a gynocollogist (sp?) w/in the last 6 or 8 months. lots of us dont have dermotologists though). if i am not mistaken taking birthcontrol not only keeps you from spitting out babies but it helps control your hormones (mainly estrogen) during the height of your "cycle".

IMO its perfectly normal for a girl to be on B/C for hormonal problems. Hell its great if thier on it so they dont get knocked up (pardon the expression) so long as they are responsable. but i do not advise getting on birth control simply because it tastes good.

anyways, im not just some random guy who thinks he knows what he's talking about. i have two younger sisters whom i've shared all of thier "little women" experiences with. If i am wrong ladies, please correct me.

Share this post


Link to post
Share on other sites

thank god... i was dreading getting flamed for saying all that. I guess guys w/ sisters can relate w/ me. Sorry if my post seems kind of satyrical, its the only way i can deal w/ the whole femenine hygine thing. ( im nearing 21 and moved back in w/ the rents to save money for tuition... living w/ a 16 and 18 year old sister. i used to think landing on the moon was tough: this situation is damn near impossible- i share the bathroom w/ them eusa_wall.gif )

Share this post


Link to post
Share on other sites

thanks! smile.gif although i don't want to mess up my hormones or anything by taking pills. i'm still relying on BP.

will check the diet forum. really weird.. the whiteheads are very irritating. and make my skin look very rough whenever i wear makeup.

maybe i should stick to the regimen for a couple of months more.. i should be as patient as the others who were clear only at around 6 months or so..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×